Alert archive / New Hampshire / Tornado Warnings in 2011
Tornado Warning 1, NWS Gray, ME
NWS Gray, ME issued this tornado warning at Jun 1, 2011, 2:47 PM EDT for Coos County, New Hampshire. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 2:47 PM EDT (18:47 UTC)
- Expired
- Jun 1, 2011, 3:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Coos County, NH
The radar
The Portland,ME radar (KGYX), 103 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 2:58 PM EDT | HAIL 1 | Berlin, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 10:02 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 1, 12:58 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790 WFUS51 KGYX 011847 TORGYX NHC007-011915- /O.NEW.KGYX.TO.W.0001.110601T1847Z-110601T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GRAY ME 247 PM EDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE... * UNTIL 315 PM EDT * AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR JEFFERSON...HEADING TOWARDS BERLIN AND MOVING EAST AT 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT A TORNADO...HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN MAINE. && LAT...LON 4461 7109 4440 7102 4432 7151 4444 7157 TIME...MOT...LOC 1846Z 249DEG 37KT 4443 7139 $$ JC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 1, 1:28 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 1, 1:28 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 128 PM EDT WED JUN 1 2011 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TODAY...BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THIS COLD FRONT WILL USHER IN COOLER WEATHER FOR TONIGHT. LOW PRESSURE PASSES TO OUR NORTH ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON FRIDAY AND LINGER THROUGH THE WEEKEND. LOW PRESSURE WILL STALL SOUTH OF THE CANADIAN MARITIMES EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO PUT OUT TORNADO WATCH NUMBER 411 FOR ALL OF OUR NH ZONES PLUS A LARGE PART OF SW MAINE. OTRW NO CHANGES AT THIS TIME EXCEPT A FEW TWEAKS TO GRIDS. GRIDS AND FCSTS ALREADY UPDATED TO INCLUDE HIGHER POP FOR SHRA AND TSTMS AND MENTION PSBL SVR WX THROUGH OUT THE DAY. ALREADY ISSUED STATEMENTS AND WARNINGS ON STRONG/SVR CONVECTION PER RADAR AND HAVE VERIFIED SOME WARNINGS DUE TO LARGE (1 INCH) HAIL THIS MORNING. SPC CONTINUES SLGT RISK OF SVR WX WITH 5 PCT CHC TORNADOES FOR TDA AS A CD FNT MARCHES THRU LATER IN THE DAY. ALL INGREDIENTS THERE...INSTABILITY WITH HIGH CAPE VALUES AND SHEAR DUE TO VEERING WINDS FROM H9 THRU H7 THOUGH VEERING DIMINISHES DURING THE DAY BUT WIND SPEEDS INCREASE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... COLD FRONT WILL PUSH OFFSHORE EARLY THIS EVENING...BRINGING THUNDERSTORM CHANCES TO AN END. COOLER AND DRIER AIR WILL BE MOVING IN BEHIND THE FRONT...ALLOWING TEMPERATURES TO FALL INTO THE 40S AND 50S. BY THURSDAY...A PASSING UPPER LEVEL SHORTWAVE TROUGH ROTATING AROUND THE MAIN UPPER TROUGH WILL COMBINE WITH DAYTIME HEATING AND UPSLOPE WEST NORTHWEST WINDS TO BRING A CHANCE FOR SHOWERS MAINLY TO MOUNTAINOUS REGIONS. BUT DRIER AIR MAY LIMIT PRECIPITATION POTENTIAL FROM THIS. IN ADDITION...STRONG WINDS ALOFT WILL BE ABLE TO MIX DOWN FROM LATE MORNING THROUGH THE LATE AFTERNOON WITH GUSTS TO 35 MPH POSSIBLE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... OMEGA PATTERN AT 500MB WILL ONCE AGAIN BE THE MAIN PLAYER IN THE EXTENDED FORECAST...AS STRONG RIDGING SETS UP OVER THE HEARTLAND...WITH CLOSED LOWS SETTING UP JUST OFF EACH COAST. THIS WILL ALLOW FOR A GENERAL N-NW FLOW THROUGH THE WEEKEND...WITH ENOUGH WEAK RIDGING TO KEEP PRECIP MAINLY OFF TO THE NORTH AND EAST. UNSEASONABLY COOL AIR SETTLES INTO PLACE BY THU NIGHT...BUT LOOKS LIKE ENOUGH FLOW...AT LEAST AT THE BOUNDARY LYR...IF NOT AT THE SFC TO PREVENT WIDESPREAD DECOUPLING...SO THE THREAT FOR FROST SEEMS MINIMAL ATTM. FRIDAY AND THE WEEKEND LOOKS SEASONABLY AND MAINLY SUNNY AS WEAK RIDGING LOOKS TO STAY IN PLACE. WITH ANOTHER COOL NIGHT INS TORE FRI NIGHT. LOOKS LIKE WE START GETTING INTO WEAK ER FLOW BY LATER IN THE WEEKEND...AND WOULD NOT BE SURPRISED TO SEE COASTAL STRATUS AT NIGHT SAT AND SUN. MODELS BEGIN TO DIVERGE SOMEWHAT EARLY NEXT WEEK...BUT AGREE THAT CLOSED LOW CONTINUES TO LINGER OFFSHORE...JUST HOW FAR IS IN DEBATE. FOR NOW...WILL KEEP SLT CHC POPS IN THE FORECAST MON-TUE. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SHORT TERM /THROUGH TONIGHT/...MOSTLY VFR EXCEPT MUCH LOWER IN ANY TSTMS WHICH COULD BE SVR TDA INTO THIS EVENING. LONG TERM /THURSDAY THROUGH SUNDAY/...MAINLY VFR THROUGH THE WEEKEND. ONLY ISSUE WILL BE POTENTIAL COASTAL STRATUS SAT NIGHT. && .MARINE... SHORT TERM /TODAY THROUGH TONIGHT/...WILL UPDATE FOR LATEST OBSERVED DATA. CONT TO PUT IN PSBL SVR TSTMS TDA WITH ENHANCED WORDING FOR ASSOCIATED MARINE HAZARDS. WILL CONT THE SCA FOR BOTH WINDS AND SEAS. LONG TERM /THURSDAY THROUGH SUNDAY/...WINDS/SEAS LOOK TO DIMINISH THU NIGHT...AND SHOULD REMAIN SUB-SCA LVLS THROUGH HE WEEKEND. && .FIRE WEATHER... TSTMS MAY BE SEVERE TODAY WITH DAMAGING WINDS AND LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES MAY ALSO ACCOMPANY ANY TSTMS. HIGH HUMIDITY AND COOLER WEATHER THURSDAY THROUGH THE WEEKEND WILL COMBINE WITH NEARLY COMPLETE GREEN UP TO KEEP THE FIRE WEATHER CONCERNS LOW. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 239 PM EDT WED JUN 1 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 239 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS... FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-021845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 239 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 1, 10:41 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1041 AM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HAIL 1 NW OLD ORCHARD BEACH 43.53N 70.39W
06/01/2011 M1.00 INCH YORK ME PUBLIC
&&
EVENT NUMBER GYX1100078
ESLocal storm report, Jun 1, 10:48 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1048 AM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM HAIL JACKSON 44.14N 71.18W
06/01/2011 M1.00 INCH CARROLL NH PUBLIC
0820 AM HAIL LONDONDERRY 42.87N 71.37W
06/01/2011 M0.88 INCH ROCKINGHAM NH PUBLIC
0830 AM HAIL RAYMOND 43.04N 71.18W
06/01/2011 M0.88 INCH ROCKINGHAM NH PUBLIC
0830 AM HAIL RAYMOND 43.04N 71.18W
06/01/2011 M1.00 INCH ROCKINGHAM NH AMATEUR RADIO
0835 AM HAIL SALEM 42.79N 71.20W
06/01/2011 M1.00 INCH ROCKINGHAM NH TRAINED SPOTTER
0835 AM HAIL RAYMOND 43.04N 71.18W
06/01/2011 M1.00 INCH ROCKINGHAM NH PUBLIC
0836 AM HAIL 2 SE LONDONDERRY 42.84N 71.35W
06/01/2011 E1.00 INCH ROCKINGHAM NH PUBLIC
0840 AM HAIL DOVER 43.20N 70.87W
06/01/2011 M0.88 INCH STRAFFORD NH PUBLIC
0843 AM LIGHTNING SANDOWN 42.93N 71.19W
06/01/2011 ROCKINGHAM NH AMATEUR RADIO
LIGHTNING STRIKE HOUSE ON FIRE ALEXIS LANE
0851 AM HAIL 1 SSW DOVER 43.18N 70.89W
06/01/2011 M1.00 INCH STRAFFORD NH TRAINED SPOTTER
STRONG THUNDERSTORM... PEA SIZED TO 1 INCH HAIL... NO
WIND... HEAVY RAIN
0901 AM HAIL 1 NE WELLS 43.33N 70.57W
06/01/2011 E1.00 INCH YORK ME LAW ENFORCEMENT
0908 AM HAIL 1 ENE WELLS 43.33N 70.56W
06/01/2011 M1.00 INCH YORK ME PUBLIC
0913 AM HAIL 1 NW OLD ORCHARD BEACH 43.53N 70.39W
06/01/2011 M1.00 INCH YORK ME PUBLIC
0915 AM HAIL 2 NE WELLS 43.34N 70.55W
06/01/2011 M1.00 INCH YORK ME PUBLIC
0920 AM HAIL POLAND 44.06N 70.39W
06/01/2011 E0.50 INCH ANDROSCOGGIN ME AMATEUR RADIO
SOME NICKEL SIZE HAIL... AND SMALLER INTENSE FOR ABOUT
2 MIN. HAM PA2SHY
&&
EVENT NUMBER GYX1100063 GYX1100068 GYX1100065 GYX1100076 GYX1100062
GYX1100066 GYX1100074 GYX1100067 GYX1100061 GYX1100060 GYX1100064
GYX1100069 GYX1100078 GYX1100077 GYX1100070
TFHLocal storm report, Jun 1, 10:50 AM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1050 AM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL 2 SW OXFORD 44.11N 70.52W
06/01/2011 M1.00 INCH OXFORD ME PUBLIC
&&
EVENT NUMBER GYX1100079
ESLocal storm report, Jun 1, 12:31 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1231 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG MINOT 44.09N 70.32W
06/01/2011 ANDROSCOGGIN ME LAW ENFORCEMENT
TREE ON PWR LINE
&&
EVENT NUMBER GYX1100080
TFHSpecial weather statement, Jun 1, 1:50 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
150 PM EDT WED JUN 1 2011
NHZ002-003-011830-
NORTHERN GRAFTON-SOUTHERN COOS-
150 PM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND GRAFTON COUNTY
THROUGH 230 PM EDT...
AT 149 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF LITTLETON...MOVING EAST
AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
LISBON...LITTLETON...DALTON...GILMAN...FRANCONIA...BETHLEHEM
...LITTLETON...FOREST LAKE STATE PARK AND WHITEFIELD THROUGH 245 PM.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
LAT...LON 4434 7193 4435 7191 4434 7186 4436 7182
4441 7179 4443 7169 4447 7165 4449 7161
4452 7159 4471 7109 4429 7106 4419 7194
4434 7198
JCLocal storm report, Jun 1, 2:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
231 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL LANCASTER 44.49N 71.57W
06/01/2011 E0.70 INCH COOS NH CO-OP OBSERVER
&&
EVENT NUMBER GYX1100081
CURTISThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:25 AM EDT | Special Weather Statement | GYX | Coos | 35 min |
| Jun 1, 7:29 AM EDT | Special Weather Statement | GYX | Grafton | 46 min |
| Jun 1, 7:42 AM EDT | Special Weather Statement | GYX | Carroll | 48 min |
| Jun 1, 7:59 AM EDT | Special Weather Statement | GYX | Coos | 31 min |
| Jun 1, 8:07 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos | 23 min |
| Jun 1, 8:19 AM EDT | Special Weather Statement | GYX | Rockingham | 56 min |
| Jun 1, 8:28 AM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 62 min |
| Jun 1, 1:50 PM EDT | Special Weather Statement | GYX | Coos | 40 min |
| Jun 1, 2:12 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 48 min |
| Jun 1, 2:17 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 43 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 33 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 33 min |
| Jun 1, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 47 min |
| Jun 1, 6:23 PM EDT | Special Weather Statement | GYX | Rockingham, Strafford | 37 min |
| Jun 1, 7:35 PM EDT | Special Weather Statement | GYX | Coos | 40 min |
Nearby
Tornado Warnings in New Hampshire, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.